Vol. 8, No. 5, 2014

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 14
Issue 2, 275–550
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Polarization estimates for abelian varieties

David Masser and Gisbert Wüstholz

Compatibility between Satake and Bernstein isomorphisms in characteristic $p$

Rachel Ollivier

The final log canonical model of $\overline{\mathcal{M}}_6$

Fabian Müller

Poisson structures and star products on quasimodular forms

François Dumas and Emmanuel Royer

Affinity of Cherednik algebras on projective space

Gwyn Bellamy and Maurizio Martino

Cosemisimple Hopf algebras are faithfully flat over Hopf subalgebras

Alexandru Chirvasitu

Tetrahedral elliptic curves and the local-global principle for isogenies

Barinder S. Banwait and John E. Cremona

Local cohomology with support in generic determinantal ideals

Claudiu Raicu and Jerzy Weyman

Affine congruences and rational points on a certain cubic surface

Pierre Le Boudec